Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Mental effects from Lunesta
#1
I have been on Lunesta on and off for almost 8 months and it is working well enough. I can usually fall asleep most nights. When I don't fall asleep with it occasionally, that is when things get wierd. I will have strange mental experiences like I am talking to somebody or watching a movie. I have told my friends about conversations that I thought we had twice. I mentioned to somebody at work that I had watched a movie that had not even come out yet. It was a little awkward to explain that it might be my sleeping pills. Is this something I can expect from Lunesta? It works well but I am not sure the effects are acceptable.

#2
If Lunesta does not put you to sleep, it will usually lead to hallucinations and euphoria. Sometimes it will just be vivid dreams but these effects are to be expected. A few of the sleeping pills have this in common. If you find that the effects are unmanageable, it is probably a good idea to talk to your doctor about switching medications.

#3
So far, I think I can handle it. It depends how often I wierd out the friends and family. It is not something I have to take all the time. I just have periods where the shift work and all the shift changes mess me up and I can't sleep at all for days without the medications. Then I have to take it for a while so I catch up on sleep and get back to being able to sleep. I know it is not good for me but until I find a new "career" that is the best I can do.

#4
Shift work can really cause problems for the system. I think that it is especially difficult for some people. I hope you find a new career sooner than later.

#5
Yeah, me too. Thanks.





Users browsing this thread:
1 Guest(s)